# SDR UIEA200800049

- Difficulty date: February 15, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,952 hours, 19,704 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 15 KRUEGER FLAP UPPER BACKUP STIFFENER REPAIRED DOUBLER CRACKED AT OUTBOARD HINGE SUPPORT AREA.  REPLACED EXISTING REPAIR DOUBLER IAW SRM 51-10-01.
